# SDR 2005UALA00267

- Difficulty date: March 26, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 25,548 hours, 9,109 cycles
- Engine: Iae V2527A5
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Idg
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN WITH THE NR 2 IDG DEFERRED.  REPLACED PRECAUTIONARY PER SFOLM THE APU OIL PRESS SWITCH, OIL SUMP TEMP SENSOR, OIL LEVEL SENSOR, AND ECB. RAN APU ON GROUND FOR ONE HOUR WITH ELEC AND PNEU LOADS NO AUTO SHUTDOWNS.  APU HAD 2 PREVIOUS GRND ASD. RPL'D FUEL CONTROL UNIT 27MAR05. NO OTHER HISTORY.  OSV RECEIVED LRU'S APRIL 06, 2005 AND ALL LRU'S RECEIVED HAVE TESTED NFF EXCEPT FUEL CONTROL UNIT.   FUEL CONTROL UNIT FAILED TEST DUE TO DELTA P VALVE WAS OUT OF CALIBRATION.  THE ACTUATOR REGULATOR WAS DEFECTIVE AND THE DRIVE SHAFT SEAL WAS LEAKING.  THE ASD, NO START CAN BE ATTRIBUTED TO A FAILING FUEL CONTROL UNIT.
